... non narcotic. It supposedly still hit the narcotic receptors in your brain, but wasnt addictive. This was great for me!! I had asked for something less strong than the dilaudid they had me on. I gave birth to my daughter three months ago and they sent me home with percs... okay, four weeks later my tubes were tied, more percs, and then three weeks after that I had a blood clot in my lung that was painful, boom, more percs... one week later I had a cyst on my ovary that caused terrible pain and internal bleeding. the doctors sent me home on dilaudid. I was really scared to continue all these narcotics because for one I was addicted to pain killers a few years back and never wanted to be there again. Another huge reason is my sister actually died July of last year from a pill overdose. Since then I have been adament on not taking pain killers. Unfortunately with all these surgeries the past couple months I felt like I had no choice and it was okay because there was a reason for me taking them, it wasnt recreational like before. To be honest though, whatever reason you take them doesnt effect wether or not you become addicted. So all in all I started feeling a little bit better after the last surgery and went to the doctor because I felt like the dilaudid wasnt necessary, it was just too strong. Motrin and tylenol wasnt taking the mild pain I was experienceing away so the doctor suggested ultracet. I explained how I was concerned with the dilaudid becoming habit forming and she said oh yes, it def will. thats why we like ultracet, it is a little stronger than tylenol and non addictive! omg, this was my savior. i started taking it (37.5 mg) two pills each time about three times a day. This was approximately three weeks ago. I went on to take the pills about three times a day, after a week I was taking three each time. I ran out of the pills two days ago and I have been feeling like I got smacked with the flu from hell. I havent slept, I am sweating and then freezing, def restless leg syndrome, stuffy nose, nauseau, diarrea, and sometimes dizziness. Is this seriously from the "non addictive" pain reliever my doctor gave me? This is EXACTLY what I did not want. I have stopped cold turkey and continue to keep it that way, I just need to know how long this will last? I have a six year old and a three month old and simply cannot feel like this for weeks. Is there something I can do to help my symptoms? I want to feel like myself again without the pills!! Please help, any info would be great =)
I thought the same thing as you did... if it isn't addictive or a controlled substance, I wouldn't get sick. NOT the case. I was prescribed to it for a year before having to go without it for a couple weeks. I felt EXACTLY the way I did coming off strong opiates. Apparently, just b/c it isn't "addictive" (you won't seek the drug to get a buzz) doesn't mean you can't develop a dependence (your body gets used to the medication and needs it). I think they either need to change the class of the medication, or black label it so all patients are warned that stopping the medication abruptly will cause withdrawals. My doctor thought I was nuts, but my pharmacist clued me in. Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 16 answers
Posted 18 Sep 2010 • 5 answers
Posted 12 Jun 2011 • 1 answer
Posted 23 Mar 2013 • 9 answers
Tramadol - if a script is for one every six hours, and you have 100, how many days should this last?
Posted 15 days ago • 1 answer